The Distortion of Hilbert Space.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 201-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1993__3_6_58121,
author = {E. Odell and Th. Schlumprecht},
title = {The {Distortion} of {Hilbert} {Space.}},
journal = {Geometric and functional analysis},
pages = {201--208},
year = {1993},
volume = {3},
number = {6},
zbl = {0817.46023},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58121/}
}
E. Odell; Th. Schlumprecht. The Distortion of Hilbert Space.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 201-208. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58121/